# SDR YENA2024020500227

- Difficulty date: February 5, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271N
- Aircraft serial: 10446
- Aircraft time: 9,333 hours, 1,370 cycles
- Engine: Iae PW1133GAJM
- Engine time: 9,333 hours, 1,370 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#31, BOS-AMS. (ETOPS) 'STARTING ENGINE 1 RECEIVED ENG 1 IGN A FAULT; REMOVED AND REPLACED #1 ENG IGNITOR PLUG IGNITION A. OPS CHECK GOOD. REF AMM 74-21-01.'
